On the distance spectrum of a cycle

Ante Graovac; Gani Jashari; Mate Strunje

Aplikace matematiky (1985)

  • Volume: 30, Issue: 4, page 286-290
  • ISSN: 0862-7940

Abstract

top
Analytic expressions for the roots of the distance polynomial of a cycle are given.

How to cite

top

Graovac, Ante, Jashari, Gani, and Strunje, Mate. "On the distance spectrum of a cycle." Aplikace matematiky 30.4 (1985): 286-290. <http://eudml.org/doc/15406>.

@article{Graovac1985,
abstract = {Analytic expressions for the roots of the distance polynomial of a cycle are given.},
author = {Graovac, Ante, Jashari, Gani, Strunje, Mate},
journal = {Aplikace matematiky},
keywords = {cycle graph; eigenvalues; distance spectrum; even cycle; odd cycle; cycle graph; eigenvalues; distance spectrum; even cycle; odd cycle},
language = {eng},
number = {4},
pages = {286-290},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the distance spectrum of a cycle},
url = {http://eudml.org/doc/15406},
volume = {30},
year = {1985},
}

TY - JOUR
AU - Graovac, Ante
AU - Jashari, Gani
AU - Strunje, Mate
TI - On the distance spectrum of a cycle
JO - Aplikace matematiky
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 4
SP - 286
EP - 290
AB - Analytic expressions for the roots of the distance polynomial of a cycle are given.
LA - eng
KW - cycle graph; eigenvalues; distance spectrum; even cycle; odd cycle; cycle graph; eigenvalues; distance spectrum; even cycle; odd cycle
UR - http://eudml.org/doc/15406
ER -

References

top
  1. P. Křivka N. Trinajstič, On the distance polynomial of a graph, Aplikace matematiky 28 (1983), 357-363. (1983) Zbl0529.05037MR0712912
  2. O. E. Polanský N. N. Tyutyulkov, Structural graphs of regular polymers and their properties, Match (Mülheim/Ruhr) 3 (1977), 149-223. (1977) Zbl0389.05053MR0485522
  3. A. Graovac I. Gutman M. Randič N. Trinajstič, 10.1007/BF01536464, Colloid & Polymer Sci. 255 (1977), 480-487. (1977) DOI10.1007/BF01536464
  4. O. E. Polansky, Über ungesättige Monocyclen mit durchlaufender Konjugation, 2. Mitt.: Berechnung der Elektronenstruktur mit Hilfe der einfachen LCAO - MO Methode und allgemeine gruppentheoretische Betrachtungen, Mh. Chem. 91 (1960), 916 - 962. (1960) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.